# SDR 9505989963

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON ANTENNA DOUBLER AND FUSELAGE SKIN FS 440 BETWEEN LONGERONS 29L TO 30.  REPLACED DOUBLER PER SRM 51-30-2 AND REPAIRED SKIN PER EA 99-097430.
